Sir my nose nd cheeks more black nd very promient

Patient

Q: Sir my nose nd cheeks more black nd very promient due to acne.I used retain a nd mometase cream.it makes scene more worse I'm unable to go out due to black marks

Images: 
Sir my nose nd cheeks more ...-1
Doctor

A:   Hello. Welcome to ask the doctor.

I understand your concern. I have seen the attached photograph also.
Mometasone is a steroidal cream which should be avoided on face unless there is a strong indication for its use . It is not at all advisable to apply mometasone for pigmentation of acne.
In such cases, I prefer to advise topical kojic acid, vitamin C , retinoids, azelaic acid in cream or gel formulation.
Else you may go for chemical peels like Glycolic acid peel or Salicylic acid peel.
Have a good and strict sun protection.
Visit your doctor and share my opinion with him.

I hope it helps.
Stay healthy

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews